Advanced Search
Article Contents
Article Contents

On the large deviation rates of non-entropy-approachable measures

Abstract Related Papers Cited by
  • We construct a non-ergodic maximal entropy measure of a $C^{\infty}$ diffeomorphism with a positive entropy such that neither the entropy nor the large deviation rate of the measure is influenced by that of ergodic measures near it.
    Mathematics Subject Classification: Primary: 37C40; Secondary: 60F10.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Barreira and Ya. B. Pesin, "Lyapunov Exponents and Smooth Ergodic Theory," University Lecture Series, 23, American Mathematical Society, Providence, RI, 2002.


    A. Dembo and O. Zeitouni, "Large Deviations Techniques and Applications," $2^{nd}$ edition, Applications of Mathematics (New York), 38, Springer-Verlag, New York, 1998.


    M. Denker, C. Grillenberger and K. Sigmund, "Ergodic Theory on Compact Spaces," Lecture Notes in Mathematics, 527, Springer-Verlag, Berlin-New York, 1976.


    A. Eizenberg, Y. Kifer and B. Weiss, Large deviations for $\mathbbZ^d$-actions, Comm. Math. Phys., 164 (1994), 433-454.doi: 10.1007/BF02101485.


    H. Follmer and S. Orey, Large deviations for the empirical field of a Gibbs measure, Ann. Probab., 16 (1988), 961-977.doi: 10.1214/aop/1176991671.


    F. Hofbauer, Generic properties of invariant measures for continuous piecewise monotonic transformations, Monatsh. Math., 106 (1988), 301-312.doi: 10.1007/BF01295288.


    C.-E. Pfister and W. G. Sullivan, Large deviations estimates for dynamical systems without the specification property. Application to the $\beta$-shifts, Nonlinearity, 18 (2005), 237-261.doi: 10.1088/0951-7715/18/1/013.


    Y. Pomeau and P. Manneville, Intermittent transition to turbulence in dissipative dynamical systems, Comm. Math. Phys., 74 (1980), 189-197.doi: 10.1007/BF01197757.


    M. Qian, J.-S. Xie and S. Zhu, "Smooth Ergodic Theory for Endomorphisms," Lecture Notes in Mathematics, 1978, Springer-Verlag, Berlin-New York, 2009.doi: 10.1007/978-3-642-01954-8.


    K. Sigmund, Generic properties of invariant measures for axiom-A diffeomorphisms, Invent. Math., 11 (1970), 99-109.doi: 10.1007/BF01404606.


    K. Yamamoto, On the weaker forms of the specification property and their applications, Proc. Amer. Math. Soc., 137 (2009), 3807-3814.doi: 10.1090/S0002-9939-09-09937-7.


    L.-S. Young, Some large deviation results for dynamical systems, Trans. Amer. Math. Soc., 318 (1990), 525-543.doi: 10.2307/2001318.

  • 加载中

Article Metrics

HTML views() PDF downloads(90) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint